, Volume 22, Issue 1, pp 147–149 | Cite as

Hamiltonian Kneser Graphs

  • Ya-Chen Chen
  • Z. Füredi

The Kneser graph K(n,k) has as vertices the k-subsets of {1, 2, ..., n}. Two vertices are adjacent if the corresponding k-subsets are disjoint. It was recently proved by the first author [2] that Kneser graphs have Hamilton cycles for n >= 3k. In this note, we give a short proof for the case when k divides n.

AMS Subject Classification (2000) Classes:  05C45; 05C38 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© János Bolyai Mathematical Society, 2002

Authors and Affiliations

  • Ya-Chen Chen
    • 1
  • Z. Füredi
    • 2
  1. 1.Department of Mathematics, Arizona State University; Tempe, AZ 85287, USA; E-mail:
  2. 2.Rényi Institute of Mathematics, Hungarian Academy of Sciences; 1364 Budapest, Pf. 127, Hungary; E-mail: and Department of Mathematics, University of Illinois; Urbana, IL 61801, USA; E-mail: z-furedi@math.uiuc.eduHU

Personalised recommendations